# SDR AALA201609199032

- Difficulty date: September 18, 2016
- Submitted: September 21, 2016
- Operation: Air carrier
- Aircraft: N283AY
- Make and model: Airbus A330-243
- Aircraft serial: 1076
- Aircraft time: 29,961 hours, 4,307 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: F110138501
- Condition: Broken
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT COVER AT L3 DOOR BROKEN AND NOT STAYING ATTACHED.  REPLACED EMERGENCY EXIT LIGHT LENS COVER.
